# SDR 20001024AP002

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

FLT 5536 - STI - LEFT ENGINE FIRE WARNING CAME ON DURING APPROACH TO SANTIAGO, D.R. ENGINE SHUT DOWN AND BOTTLE WAS SHOT.  AIRCRAFT LANDED WITH NO FURTHER PROBLEMS.  BOTTLE AND CARTRIDGE REPLACED.  ENGINE POWER RUN PERFORMED AND NO FURTHER FIRE WARNING NOTED.  (M)
